# SDR DALA2016052604153

- Difficulty date: April 17, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 61,871 hours, 44,938 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TIP LIGHTNING EXIT DAMAGE.  REPLACED LT ELEVATOR.
